feel like ****
- 07-13-2006, 09:18 AM
feel like ****
last night felt bad in the gym, today I got up did my cardio on an emopty tank, felt good afterwards like **** this avo, bloated and sick, this is my routine today
Woke up 8.30 am Balck coffee, 1 stimulant X tab I lean xtreme
Gym for 9.30am Cardio 5 min warm up, 8 intervals of one min on one min off on x tranier, 20 mins cardio steady state, sauna 20 mins
1145 am yogurt and fruit/almond crunch mix from heatl food shop with seeds and coffee, water 1 sesamin, 2-r-ala
12.15 3 egg whites one whole egg, could not finish anymore was bloated??
snacked on some more nuts could not stomach anything else all afternoon, forced some fruit and some more yogurt and a few eggs down my neck at about 5 but did not feel like eating anything
Also had dry mouth last few days so been drinking a lot of water and hence peeing every 20 mins which is tiresome - as is haveing a dry mouth no matter what I drink!!
Feel sleepy and ****, as I did yesterday,
Is it he lean xtreme or the stimulant x?
- 07-13-2006, 09:21 AM
It might be the stimulant x...its pretty powerful it hits people differently. I would compare it to adderol (Sp?) BUt all in all I dunno what your goals are but that is not very much food! How big r ya?
- 07-13-2006, 10:24 AM
it was not much food, mainly becuase I felt so bad!! I am 186lbs 6 ft currently cutting, here is my photos I update them every two weeks
thing is I am used to eph, used clen, and in my younger days loads of recs - the stim x has affected me more than anything, Its the pissing thats annoying as well, not being able to properly able to hydrate myself.
Would loading up on vitamins help?
07-13-2006, 11:00 AM
if you think it is the stim x then cut it out for a day or two and see if you return to normal. Personally I never had problems staying hydrated or feeling normal on Stim X but everyones different. However the not being able to eat is more than likely attributed to that (I dont want to eat a thing while taking it)
eidt** forgot to mention the picture link doesnt work
07-13-2006, 11:18 AM
07-13-2006, 11:21 AM
How long you been using the StimX?
Never used the stuff regularly enough to know if this has this effect in me also, but AMP gives me a major hangover the next day. If you're using the StimX daily (or more) then you may be exhausting your adrenals.
07-13-2006, 12:51 PM
Yeah, these new compounds are pretty harsh and no one knows anything about geranamine (geranium oil). Washington Post says it resembles an amphetamine and many in the BB community say thats crap. Who is right is up in the air as I can see both sides of the story but definitely be careful. I would take some time off of it. I seriously DOUBT it is the lean extreme as I have used it many times and it works wonders with no side effects (minus lowered cortisol levels ). Try taking stimx only on days you feel you need to.
It could also be the high dose of caffeine they use. I am not positive but I think it is quite high. Caffeine withdrawals can be ugly sometimes.
Ultradrol Log: http://anabolicminds.com/forum/cycle...pressured.html
07-13-2006, 03:31 PM
thanks for the replies guys its appreciated!!
Similar Forum Threads
- By Disco'ed in forum AnabolicsReplies: 7Last Post: 05-09-2004, 07:25 PM
- By corteztk1982 in forum AnabolicsReplies: 76Last Post: 04-06-2004, 11:17 AM
- By Zack in forum AnabolicsReplies: 24Last Post: 02-24-2004, 02:22 AM
- By SWOLE93 in forum AnabolicsReplies: 12Last Post: 01-28-2004, 09:19 PM
- By Zack in forum AnabolicsReplies: 4Last Post: 01-27-2004, 10:54 PM